Alert archive / Alabama / River Flood Warnings in 2013
River Flood Warning 31, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Feb 21, 2013, 8:17 PM CST for Mobile County, Alabama. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Feb 21, 2013, 8:17 PM CST (02:17 UTC)
- Expired
- Feb 23, 2013, 11:27 AM CST
- In force
- 39 hr
- Issued by
- NWS Mobile, AL
- Flood severity
- Minor
County Mobile County, AL
The radar
The Mobile radar (KMOB), 4 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bayou Sara at Saraland (SARA1).
- Action stage
- 3 ft
- Minor stage
- 4 ft
- Moderate stage
- 5 ft
- Major stage
- 7.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02470805, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
651 WGUS44 KMOB 220217 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 817 PM CST THU FEB 21 2013 ...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ALABAMA... BAYOU SARA AT SARALAND AFFECTING MOBILE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC097-230217- /O.NEW.KMOB.FL.W.0031.130222T0217Z-130224T0600Z/ /SARA1.1.ER.000000T0000Z.130221T1700Z.130224T0000Z.NO/ 817 PM CST THU FEB 21 2013 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE BAYOU SARA AT SARALAND * FROM THIS EVENING UNTIL LATE SATURDAY NIGHT * AT 11AM THURSDAY THE STAGE WAS...4.0 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 4.0 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY EVENING. * AT 4.0 FEET...FLOODING OF STREETS BEGINS AND BECOMES WIDESPREAD EAST OF THE RAILROAD WHEN THE LEVEL REACHES 5 FEET. $$
4 follow-up statements
995 WGUS84 KMOB 221648 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1048 AM CST FRI FEB 22 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA... BAYOU SARA AT SARALAND AFFECTING MOBILE COUNTY. TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AND NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC097-231648- /O.CON.KMOB.FL.W.0031.000000T0000Z-130224T0600Z/ /SARA1.1.ER.000000T0000Z.130223T0000Z.130224T0000Z.NO/ 1048 AM CST FRI FEB 22 2013 THE FLOOD WARNING CONTINUES FOR BAYOU SARA AT SARALAND * UNTIL LATE SATURDAY NIGHT * AT 6AM FRIDAY THE STAGE WAS 4.3 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 4 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 4.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING. * AT 4 FEET, FLOODING OF STREETS BEGINS. $$ ALC023-025-129-231648- /O.CON.KMOB.FL.W.0011.000000T0000Z-000000T0000Z/ /CLDA1.1.ER.130211T2214Z.130216T0500Z.000000T0000Z.NO/ 1048 AM CST FRI FEB 22 2013 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM * FROM TOMORROW LATE MORNING UNTIL FURTHER NOTICE * AT 10AM FRIDAY THE STAGE WAS 25.4 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 29 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO RISE TO NEAR 33.6 FEET BY EARLY TUESDAY MORNING. $$ ALC023-025-129-231648- /O.CON.KMOB.FL.W.0012.000000T0000Z-000000T0000Z/ /LRYA1.1.ER.130212T1010Z.130216T1300Z.000000T0000Z.NO/ 1048 AM CST FRI FEB 22 2013 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR LEROY * FROM TOMORROW AFTERNOON UNTIL FURTHER NOTICE * AT 10AM FRIDAY THE STAGE WAS 21.6 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 24 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 26.7 FEET BY TUESDAY MORNING. $$
525 WGUS84 KMOB 230418 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1018 PM CST FRI FEB 22 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA... BAYOU SARA AT SARALAND AFFECTING MOBILE COUNTY. TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC097-240418- /O.CON.KMOB.FL.W.0031.000000T0000Z-130224T0600Z/ /SARA1.1.ER.000000T0000Z.130223T0600Z.130224T0000Z.NO/ 1018 PM CST FRI FEB 22 2013 THE FLOOD WARNING CONTINUES FOR THE BAYOU SARA AT SARALAND * UNTIL LATE SATURDAY NIGHT * AT 6AM FRIDAY THE STAGE WAS 4.3 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 4.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 4.5 FEET AFTER MIDNIGHT . THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING. AT 4.0 FEET, FLOODING OF STREETS BEGINS AND BECOMES WIDESPREAD EAST OF THE RAILROAD WHEN THE LEVEL REACHES 5 FEET. $$ ALC023-025-129-240417- /O.CON.KMOB.FL.W.0011.000000T0000Z-000000T0000Z/ /CLDA1.1.ER.130211T2214Z.130216T0500Z.000000T0000Z.NO/ 1018 PM CST FRI FEB 22 2013 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM * FROM TOMORROW LATE EVENING UNTIL FURTHER NOTICE * AT 9PM FRIDAY THE STAGE WAS 25.2 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 29.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND CONTINUE TO RISE TO NEAR 34.8 FEET BY TUESDAY MORNING. $$ ALC023-025-129-240417- /O.CON.KMOB.FL.W.0012.000000T0000Z-000000T0000Z/ /LRYA1.1.ER.130212T1010Z.130216T1300Z.000000T0000Z.NO/ 1018 PM CST FRI FEB 22 2013 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR LEROY * FROM EARLY SUNDAY MORNING UNTIL FURTHER NOTICE * AT 10PM FRIDAY THE STAGE WAS 21.2 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 24.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 27.1 FEET BY TUESDAY EVENING. $$
391 WGUS84 KMOB 231643 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1043 AM CST SAT FEB 23 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA... MISSISSIPPI... BAYOU SARA AT SARALAND AFFECTING MOBILE COUNTY. SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. ALABAMA RIVER NEAR MILLERS FERRY DAM AFFECTING DALLAS...MONROE AND WILCOX COUNTIES. ALABAMA RIVER NEAR CLAIBORNE DAM AFFECTING CLARKE...MONROE AND WILCOX COUNTIES. ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY. CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. PASCAGOULA AT MERRILL AFFECTING GEORGE...GREENE AND JACKSON COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THESE RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC097-241643- /O.EXT.KMOB.FL.W.0031.000000T0000Z-130225T0000Z/ /SARA1.1.ER.130223T1617Z.000000T0000Z.130224T1800Z.NO/ 1043 AM CST SAT FEB 23 2013 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE BAYOU SARA AT SARALAND * FROM LATE THIS MORNING UNTIL SUNDAY EVENING * AT 8AM SATURDAY THE STAGE WAS 3.6 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 4 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 4.3 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON. * AT 4 FEET, FLOODING OF STREETS BEGINS AND BECOMES WIDESPREAD EAST OF THE RAILROAD WHEN THE LEVEL REACHES 5 FEET. $$ ALC023-025-129-241643- /O.CON.KMOB.FL.W.0011.000000T0000Z-000000T0000Z/ /CLDA1.1.ER.130211T2214Z.130216T0500Z.000000T0000Z.NO/ 1043 AM CST SAT FEB 23 2013 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM * FROM THIS AFTERNOON UNTIL FURTHER NOTICE * AT 9AM SATURDAY THE STAGE WAS 27.7 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 29 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 35.2 FEET BY EARLY TUESDAY MORNING. * AT 29 FEET, PASTURELAND IN THE AREA WILL BECOME FLOODED AND LIVESTOCK NEED TO BE MOVED TO HIGHER GROUND. $$ ALC023-025-129-241643- /O.CON.KMOB.FL.W.0012.000000T0000Z-000000T0000Z/ /LRYA1.1.ER.130212T1010Z.130216T1300Z.000000T0000Z.NO/ 1043 AM CST SAT FEB 23 2013 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR LEROY * FROM THIS EVENING UNTIL FURTHER NOTICE * AT 10AM SATURDAY THE STAGE WAS 22.1 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 24 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 27.5 FEET BY TUESDAY EVENING. * AT 24 FEET, FLOODING OF LOW LYING FARM AND PASTURELANDS IN THE AREA WILL OCCUR. CATTLE IN LOW LYING AREAS MAY NEED TO BE MOVED TO HIGHER GROUND. $$ ALC047-099-131-241643- /O.CON.KMOB.FL.W.0037.130224T1629Z-130225T1342Z/ /MRFA1.1.ER.130224T1629Z.130225T0000Z.130225T0742Z.NO/ 1043 AM CST SAT FEB 23 2013 THE FLOOD WARNING CONTINUES FOR THE ALABAMA RIVER NEAR MILLERS FERRY DAM * FROM TOMORROW LATE MORNING UNTIL MONDAY MORNING * AT 9AM SATURDAY THE STAGE WAS 51.8 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 66 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO RISE TO NEAR 66.3 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING. $$ ALC025-099-131-241643- /O.CON.KMOB.FL.W.0038.130225T1251Z-130227T0600Z/ /CLBA1.1.ER.130225T1251Z.130226T0000Z.130227T0000Z.NO/ 1043 AM CST SAT FEB 23 2013 THE FLOOD WARNING CONTINUES FOR THE ALABAMA RIVER NEAR CLAIBORNE DAM * FROM MONDAY MORNING UNTIL LATE TUESDAY NIGHT * AT 10AM SATURDAY THE STAGE WAS 32.1 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 42 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 43.6 FEET BY MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING. $$ ALC053-FLC033-241642- /O.CON.KMOB.FL.W.0014.000000T0000Z-000000T0000Z/ /CTYF1.1.ER.130213T2300Z.130226T1800Z.000000T0000Z.NO/ 1043 AM CST SAT FEB 23 2013 THE FLOOD WARNING CONTINUES FOR THE ESCAMBIA RIVER NEAR CENTURY * FROM MONDAY MORNING UNTIL FURTHER NOTICE * AT 10AM SATURDAY THE STAGE WAS 14.8 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 17 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 17.7 FEET BY TUESDAY EARLY AFTERNOON. $$ FLC091-241642- /O.EXT.KMOB.FL.W.0030.130223T2000Z-000000T0000Z/ /CRVF1.1.ER.130223T2000Z.130224T1800Z.000000T0000Z.NO/ 1043 AM CST SAT FEB 23 2013 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * FROM THIS AFTERNOON UNTIL FURTHER NOTICE * AT 10AM SATURDAY THE STAGE WAS 7.5 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 11.3 FEET BY TOMORROW EARLY AFTERNOON. * AT 8 FEET, SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. $$ MSC039-041-111-241642- /O.EXT.KMOB.FL.W.0036.130225T0600Z-000000T0000Z/ /MCLM6.1.ER.130225T0600Z.130226T1200Z.000000T0000Z.NO/ 1043 AM CST SAT FEB 23 2013 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE LEAF NEAR MCLAIN * FROM EARLY MONDAY MORNING UNTIL FURTHER NOTICE * AT 10AM SATURDAY THE STAGE WAS 15.4 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 18 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 19.5 FEET BY TUESDAY MORNING. $$ MSC039-041-153-241642- /O.CON.KMOB.FL.W.0013.000000T0000Z-000000T0000Z/ /LEKM6.2.ER.130212T0020Z.130215T0345Z.000000T0000Z.NO/ 1043 AM CST SAT FEB 23 2013 THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL FURTHER NOTICE * AT 10AM SATURDAY THE STAGE WAS 23 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 27 FEET BY TUESDAY EARLY AFTERNOON THEN BEGIN FALLING. * AT 22 FEET, FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER. $$ MSC039-041-059-241642- /O.CON.KMOB.FL.W.0022.000000T0000Z-000000T0000Z/ /MRRM6.2.ER.130213T2042Z.130216T0330Z.000000T0000Z.NO/ 1043 AM CST SAT FEB 23 2013 THE FLOOD WARNING CONTINUES FOR THE PASCAGOULA AT MERRILL * UNTIL FURTHER NOTICE * AT 10AM SATURDAY THE STAGE WAS 22 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 22 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 22.5 FEET BY EARLY WEDNESDAY MORNING THEN BEGIN FALLING. * AT 23 FEET, STREETS AND PORTIONS OF THE OLD BUSINESS SECTION OF MERRILL WILL BECOME FLOODED. AT 24 FEET THE BRIDGE BECOMES INACESSIBLE BY AUTOMOBILE. $$
743 WGUS84 KMOB 231727 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1127 AM CST SAT FEB 23 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN ALABAMA... BAYOU SARA AT SARALAND AFFECTING MOBILE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC097-231757- /O.CAN.KMOB.FL.W.0031.000000T0000Z-130225T0000Z/ /SARA1.1.ER.000000T0000Z.000000T0000Z.130222T2325Z.NO/ 1127 AM CST SAT FEB 23 2013 THE FLOOD WARNING IS CANCELLED FOR THE BAYOU SARA AT SARALAND * UNTIL SUNDAY EVENING * AT 11AM SATURDAY THE STAGE WAS 3.6 FEET * FLOOD STAGE IS 4 FEET $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Feb 21, 4:47 PM CST, 3 hours 30 minutes earlier.
Area forecast discussion, Feb 21, 4:47 PM CST, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
447 PM CST THU FEB 21 2013
.SHORT TERM [TONIGHT THROUGH TUESDAY AFTERNOON]...A CLOSED LOW OVER
THE PLAINS HEADS NORTHEAST AGAINST THE WEST SIDE OF AN UPPER RIDGE
CURRENTLY JUST EAST OF THE MISS RIVER. THE ASSOCIATED SURFACE LOW
WITH THIS SYSTEM MOVES NORTHEAST FROM OVER THE MISS DELTA REGION.
THIS WILL PUSH A FRONT CURRENTLY OVER THE EASTERN CENTRAL/SOUTHERN
PLAINS TOWARDS THE FA...WHERE IT ENDS UP ROUGHLY ALONG I65 BY FRIDAY
12Z. ANOTHER SHORTWAVE MOVES THROUGH THE BASE OF AN UPPER TROUGH
THAT HAS SET UP OVER THE ROCKIES...BRINGING AN INCREASE IN THE RAIN
CHANCES FOR FRIDAY. ENOUGH INSTABILITY IS PRESENT ABOVE THE STALLED
BOUNDARY FOR THUNDERSTORMS DEVELOPMENT NORTH OF THE FRONT.
FOR THE FORECAST...SPC HAS A SLIGHT RISK OUTLINED FOR SOUTHERN MISS
AND LA. WITH ADDED MID/UPPER LEVEL SUPPORT ON THE EAST SIDE OF THE
SYSTEM AS IT PASSES NORTHWEST OF THE FA...A FEW TSRA COULD GET
ROWDY...WITH DAMAGING WINDS THE PRIMARY THREAT. AS THE FRONT LAYS UP
ALONG I65 LATER TONIGHT INTO FRIDAY...ANY SEVERE STORMS WILL BE
GOVERNED BY THE AMOUNT OF HEATING SOUTH OF THE SURFACE BOUNDARY. WE
STAY RAINY...THE CHANCE OF ANY STORM BECOMING STRONG TO SEVERE WILL
BE LIMITED. WITH COVERAGE OF SHRA/TSRA EXPECTED TO BE
WIDESPREAD...AND THE POSSIBILITY OF SEVERAL CELLS TRAINING OVER SOME
AREAS...A FLASH FLOOD WATCH IS ISSUED FOR THE SOUTHERN THIRD OF THE
FA IN AL/FL...SOUTH OF THE AREA AFFECTED IN PREVIOUS WEEKS BY
FLOODING IN PREVIOUS SYSTEMS THIS YEAR...SO FAR. FEEL ATTM THAT MISS
AND CENTRAL AL WILL BE UNDER A WEAKER INFLOW OVER THE BOUNDARY OVER
THE FA...SO AM EXPECTING MORE RAIN THAN TSRA OVER THESE AREAS. /16
[FRIDAY EVENING THROUGH SATURDAY NIGHT]...STALL COLD FRONT WILL BE
VERY NEAR I-65 FRIDAY EVENING...AND WILL MOVE VERY SLOWLY TOWARD THE
SOUTHEAST AT AROUND 5 MPH...FINALLY CLEARING THE DESTIN AREA BY LATE
SATURDAY AFTERNOON. ONGOING WIDESPREAD SHOWERS AND THUNDERSTORMS
FRIDAY NIGHT WILL GRADUALLY SHIFT SOUTHEAST ON SATURDAY WITH THE
FRONT. THE MAIN IMPACT WILL BE VERY HEAVY RAIN WITH AN ADDITIONAL
1.5 TO 2 INCHES LIKELY ALONG AND TO THE SOUTHEAST OF I-65. LIGHTER
AMOUNTS OF 0.5 TO 1.25 INCHES ARE EXPECTED NORTHWEST OF I-65. A FEW
LIGHT LINGERING SHOWERS SOUTHEAST OF I-65 EARLY SATURDAY EVENING
WILL END BY MIDNIGHT. STAY TUNED TO FURTHER DEVELOPMENTS AND
INFORMATION AS THEY BECOME AVAILABLE.
LOW TEMPERATURES FRIDAY NIGHT WILL RANGE FROM 47 TO 56 DEGREES
NORTHWEST OF I-65...AND 57 TO 63 DEGREES SOUTHEAST OF I-65. HIGH
TEMPERATURES ON SATURDAY WILL BE IN THE UPPER 60S. LOWS SATURDAY
NIGHT WILL RANGE FROM 38 TO 43 DEGREES INLAND AREAS...WITH MID TO
UPPER 40S ALONG THE COAST. /22
&&
.LONG TERM [SUNDAY THROUGH THURSDAY]...THE DRY AIRMASS WILL PERSIST
INTO SUNDAY MORNING...FOLLOWED BY INCREASING MOISTURE AS THE FRONT
OVER THE GULF RETURNS NORTHWARD AS A WARM FRONT. SHOWERS AND
THUNDERSTORMS WILL DEVELOP SUNDAY NIGHT ACROSS THE CENTRAL GULF
COAST AS THE FRONT MOVES NORTHWARD. MORE HEAVY RAIN IS POSSIBLE
SUNDAY NIGHT INTO MONDAY AS YET ANOTHER COLD FRONT MOVES ACROSS THE
AREA. THE FRONT WILL MOVE EAST OF THE AREA MONDAY AFTERNOON WITH A
DRIER AIRMASS MOVING INTO AREA THROUGH THE MIDDLE OF NEXT WEEK.
TEMPERATURES WILL START THE PERIOD NEAR NORMAL BEFORE WARMING TO
ABOVE NORMAL LEVELS THROUGH EARLY NEXT WEEK. TEMPERATURES RETURN TO
NEAR NORMAL DURING THE MIDDLE OF NEXT WEEK AS COOL HIGH PRESSURE
BUILDS ACROSS THE AREA. /13
&&
.AVIATION [21.18Z AND 22.00Z KMOB/KBFM AND KPNS TAF ISSUANCE]...
AHEAD OF A FRONT MOVING OVER THE LOWER MISS RIVER VALLEY THIS
AFTERNOON...INCREASING STRONG SOUTHEASTERLY WINDS WILL DROPS CIGS TO
NEAR THE VFR LOWER BOUNDARY...ESPECIALLY OVER THE WESTERN THIRD OF
THE FA. AS THE FRONT MOVES OVER THE AREA BEGINNING THIS
EVENING...WITH SOUTHERLY WINDS ARE EXPECTED TO DECREASE IN STRENGTH
AS THE SYSTEM AND ITS ASSOCIATED SURFACE LOW MOVE OFF TO THE
NORTHEAST. CIG/VSBY DROPS TO IFR OR LOWER LEVEL EXPECTED OVERNIGHT
INTO FRIDAY MORNING. /16
&&
.MARINE...AS AN UPPER SYSTEM OVER THE PLAINS MOVES OFF...STRONG
INFLOW OVER THE NORTHERN GULF COAST IS EXPECTED TO SETTLE. A WEAK
SHORTWAVE PASSING NE OF THE FA FRIDAY NIGHT IS EXPECTED TO PUSH A
STALLED BOUNDARY OVER THE FA SOUTH TO OVER THE SOUTHERN BORDER OVER
THE MARINE FA...THEN A SECOND...STRONGER SHORTWAVE WILL PUSH IT WELL
SOUTH OF THE FA. THIS WILL BRING A LIGHT TO MODERATE OFFSHORE FLOW
TO AREA COASTAL WATERS FOR SATURDAY NIGHT...BUT AS YET MORE UPPER
ENERGY DIVES SOUTHEAST OVER THE WESTERN CONUS...SURFACE HIGH
PRESSURE GETS PUSHED QUICKLY EAST FROM OVER THE CENTRAL PLAINS AND
ONSHORE FLOW RETURNS LATE SUNDAY INTO SUDNAY NIGHT. AS THE UPPER
SYSTEM MOVES EAST OVER THE PLAINS...IT DRAWS THE BOUNDARY OVER THE
GULF OF MEX BACK NORTH...WHICH BECOMES THE FOCUS FOR A SURFACE LOW
DEVELOPING...THEN MOVING OVER THE FA SUNDAY NIGHT INTO MONDAY.
FOR THE FORECAST...STRONG FLOW WILL BECOME VARIABLE LIGHT TO
MODERATE...MAKING FOR A DIRECTION FORECAST A PAIN...BUT HELP TO
LIMIT WAVE DEVELOPMENT AFFECTING THE FA. /16
&&
.FIRE WEATHER...MOISTURE LEVELS WILL RAPIDLY INCREASE TONIGHT IN
ADVANCE OF A COLD FRONT. THE FRONT WILL STALL MOMENTARILY ACROSS THE
AREA ON FRIDAY...BEFORE MOVING EAST OF THE AREA BY NOON ON SATURDAY.
WIDESPREAD SHOWERS AND THUNDERSTORMS EXPECTED TONIGHT AND FRIDAY.
FOG POTENTIAL AND OTHER REMARKS...AREAS OF FOG LIKELY TONIGHT
WITH VISIBILITIES REDUCED TO BETWEEN ONE AND THREE MILES. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 62 67 56 70 45 / 80 90 100 60 10
PENSACOLA 63 69 61 69 48 / 80 80 100 80 20
DESTIN 62 67 63 68 51 / 70 80 100 80 30
EVERGREEN 60 67 57 69 41 / 80 80 100 50 10
WAYNESBORO 57 67 48 68 38 / 80 80 80 20 05
CAMDEN 61 68 53 68 40 / 80 80 90 30 05
CRESTVIEW 60 68 62 68 42 / 80 80 100 80 30
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 6 PM THURSDAY FOR THE FOLLOWING ZONES: LOWER
BALDWIN...LOWER MOBILE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...
FLASH FLOOD WATCH FROM 6 AM FRIDAY TO 6 AM SATURDAY FOR THE
FOLLOWING ZONES: BUTLER...CONECUH...COVINGTON...CRENSHAW...
ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...MONROE...UPPER
BALDWIN...UPPER MOBILE...
FL...FLASH FLOOD WATCH FROM 6 AM FRIDAY TO 6 AM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
INLAND SANTA ROSA...
MS...WIND ADVISORY UNTIL 6 PM THURSDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...
GM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT FRIDAY FOR THE FOLLOWING
ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...NORTHERN
MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM...
&&Hazardous weather outlook, Feb 21, 5:46 AM CST, 14 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 546 AM CST THU FEB 21 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-221200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 546 AM CST THU FEB 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOP THIS AFTERNOON MOSTLY WEST OF INTERSTATE 65 THEN PERIODS OF SHOWERS AND THUNDERSTORMS OCCUR ACROSS THE AREA OVERNIGHT. ATMOSPHERIC CONDITIONS INDICATE THAT THERE IS A POTENTIAL FOR SOME STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAINLY OVER SOUTHEASTERN MISSISSIPPI THIS EVENING. SEVERAL AREA RIVERS REMAIN IN MINOR FLOOD AND SHOWERS AND THUNDERSTORMS TONIGHT MAY BECOME HEAVY AT TIMES AND LEAD TO EXTENDED RIVER FLOODING PROBLEMS. SEE APPROPRIATE RIVER FLOOD WARNINGS FOR MORE DETAILED INFORMATION. WINDY CONDITIONS ARE EXPECTED LATER THIS MORNING THROUGH THE AFTERNOON HOURS MAINLY ACROSS MUCH OF SOUTHEAST MISSISSIPPI AND EXTREME SOUTHWEST ALABAMA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODS OF SHOWERS AND THUNDERSTORMS CONTINUE ACROSS MUCH OF THE AREA FRIDAY THROUGH FRIDAY NIGHT THEN TAPER OFF SATURDAY MORNING WITH DRY CONDITIONS EXPECTED FOR SATURDAY NIGHT. LOCALLY HEAVY RAINFALL IS EXPECTED WITH THE SHOWERS AND THUNDERSTORMS MAINLY OVER EXTREME SOUTHWEST ALABAMA...EXTREME SOUTH CENTRAL ALABAMA...AND THE NORTHWEST FLORIDA PANHANDLE...WHERE A FLASH FLOOD WATCH IS IN EFFECT FRIDAY AND FRIDAY NIGHT. THE LOCALLY HEAVY RAINFALL WILL LIKELY EXTEND THE FLOODING PROBLEMS ON MANY AREA RIVERS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE REQUIRED MAINLY OVER SOUTHEAST MISSISSIPPI THIS EVENING. GMZ630>635-650-655-670-675-221200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 546 AM CST THU FEB 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT MODERATE TO STRONG WINDS OVER THE MARINE AREA MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH TONIGHT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS DEVELOP THIS AFTERNOON WITH PERIODS OF SHOWERS AND THUNDERSTORMS TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MODERATE TO STRONG WINDS OVER THE MARINE AREA MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT FRIDAY THROUGH SATURDAY MORNING AND ALSO FROM SUNDAY NIGHT THROUGH MONDAY NIGHT. PERIODS OF SHOWERS AND THUNDERSTORMS CONTINUE ACROSS MUCH OF THE MARINE AREA THROUGH FRIDAY NIGHT THEN TAPER OFF AND END ON SATURDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 7:42 PM CST | River Flood Warning | MOB | Covington, Escambia | 26 hr |
| Feb 22, 2:17 AM CST | Severe Thunderstorm Warning | MOB | Mobile | 58 min |
| Feb 22, 2:19 AM CST | Special Marine Warning | MOB | 86 min | |
| Feb 22, 3:47 AM CST | Special Marine Warning | MOB | 88 min | |
| Feb 22, 5:18 AM CST | Special Marine Warning | MOB | 117 min | |
| Feb 22, 7:20 AM CST | Special Marine Warning | MOB | 85 min | |
| Feb 22, 10:05 AM CST | River Flood Warning | MOB | Escambia | 11 hr |
| Feb 22, 10:05 AM CST | River Flood Warning | MOB | Covington, Escambia | 11 hr |
| Feb 22, 10:22 AM CST | River Flood Warning | MOB | Baldwin | 10 hr |
| Feb 22, 3:16 PM CST | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Wilcox | 59 min |
| Feb 22, 4:11 PM CST | Severe Thunderstorm Warning | MOB | Wilcox | 34 min |
Nearby
River Flood Warnings in Alabama, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.